# SDR CA071219002

- Difficulty date: December 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: BRH20419
- Condition: Failed
- Location: Hp Compressor
- Part time: 1,744 hours
- Component: Hp Compressor, Rroyce
- Component part number: BR700715
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SURGE ON LANDING. ENGINE RETURNED TO SHOP FOR SUSPECTED HPC STG 1 BLADES DAMAGE. DURING ENGINE DISSASEMBLY HPC ROTOR WAS FOUND WITH HEAVY DAMAGE, SUSPECT DAMAGE CAUSED BY A BLADE FAILURE AT PLATFORM. ALL FAILED PARTS WILL BE RETURNED TO THE OEM FOR INVESTIGATION. (TC NR 20071219002)
